# SDR A6WA9800003

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 2120 · Air Distribution System
- Part: Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEN - FLT 7435 - 'SMOKE LAV' CAUTION APPEARED WHILE TAXIING.  F/A REPORTED SMOKE IN CABIN.  INSPECTED LAV TRASH CAN FOR SMOKE/FIRE.  NONE NOTED.  SUBMITTER SUSPECTED LEFT PACK OVERHEATED.  RAN AIRCRAFT WITH BOTH PACKS.  NORMAL OPERATION OF HP FANS.  NO DEFECTS NOTED.  (X)
